It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





TOPROL-XL SIDE EFFECTS

TOPROL-XL SIDE EFFECTS

[ Back to Messages ]

Message

Posted by Robbie Roy on September 07, 2000 at 06:49:33:

I am a 40 year old female who has been prescribed Toprol XL 100 mg once a day since my stent placement last month. I also take Lipitor 40 mg. once a day. I was prepared for the sleepless nights and fatigue associated with beta blockers, however, I have had vision problems since being on these medications. I can't seem to focus when I wake up in the morning, but it does get better as the day progresses. My eyes are also extrememly sensitive to the light. I am also having "twinges" of pain in my chest since the stent placement, but nothing like the pain I had before the stent was placed. I have 2 blockages remaining that I'm somewhat concerned about - a 50% blockage in one artery, and a 70% blockage in another one. The doc doesn't seem too concerned with these, he says they can be controlled with my meds. It makes me nervous, though. Anyone out there with any comments or suggestions?


Follow Ups




All times are GMT -7. The time now is 04:10 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!